Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On projections with norm $ 1---$an example


Author: Joram Lindenstrauss
Journal: Proc. Amer. Math. Soc. 15 (1964), 403-406
MSC: Primary 46.10
DOI: https://doi.org/10.1090/S0002-9939-1964-0161126-1
MathSciNet review: 0161126
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] N. Dunford and J. Schwartz, Linear operators. I, Interscience, New York, 1958.
  • [2] J. Lindenstrauss, The extension of compact operators. III, Technical note no. 32, Jerusalem, 1962, Trans. Amer. Math. Soc. (to appear). MR 0179580 (31:3828)
  • [3] L. Nachbin, Some problems in extending and lifting linear transformations, Proc. Internat. Sympos. Linear Spaces, pp. 340-350, Jerusalem, 1961. MR 0132990 (24:A2826)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.10

Retrieve articles in all journals with MSC: 46.10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1964-0161126-1
Article copyright: © Copyright 1964 American Mathematical Society

American Mathematical Society